# SDR AU970155

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767-33A
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 113T13698
- Condition: Cracked
- Location: Te Flap Structur
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING OUTBOARD FLAP DEFLECTION CONTROL TRACK FITTING CRACKED ON LH AND RH SIDES - SLIGHT DAMAGE TO RH WING CLOSE-OUT PANEL
